Jürgen Prestin

From MaRDI portal
Revision as of 02:19, 25 September 2023 by Import230924090903 (talk | contribs) (Created automatically from import230924090903)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:390623

Available identifiers

zbMath Open prestin.jurgenMaRDI QIDQ390623

List of research outcomes





PublicationDate of PublicationType
Approximation on hexagonal domains by Taylor-Abel-Poisson means2023-11-06Paper
Analysis of directional higher order jump discontinuities with trigonometric shearlets2023-08-07Paper
Bernstein-type characterization of entire functions2023-04-06Paper
Decompositions in direct sum of seminormed vector spaces and Mazur-Ulam theorem2022-09-03Paper
Approximation theorems for multivariate Taylor-Abel-Poisson means2022-07-19Paper
Approximation properties of periodic multivariate quasi-interpolation operators2021-09-23Paper
Edge detection with trigonometric polynomial shearlets2021-05-18Paper
Accurate sampling formula for approximating the partial derivatives of bivariate analytic functions2021-04-07Paper
Comparison of mathematical models for the dynamics of the Chernivtsi children disease2021-02-19Paper
Approximation of Gaussians by spherical Gauss-Laguerre basis in the weighted Hilbert space2020-10-28Paper
Computing eigenpairs of two-parameter Sturm-Liouville systems using the bivariate sinc-Gauss formula2020-06-26Paper
Translation matrix elements for spherical Gauss-Laguerre basis functions2019-08-23Paper
Correction to: ``Translation matrix elements for spherical Gauss-Laguerre basis functions2019-08-23Paper
Directional Heisenberg uncertainty product2019-07-18Paper
A directional uncertainty principle for periodic functions2019-07-12Paper
Direct and inverse theorems on the approximation of \(2\pi\)-periodic functions by Taylor-Abel-Poisson operators2019-02-27Paper
On an orthogonal bivariate trigonometric Schauder basis for the space of continuous functions2019-01-18Paper
On two-dimensional classical and Hermite sampling2018-09-26Paper
On \(L_p\)-error of bivariate polynomial interpolation on the square2018-04-16Paper
Fast Fourier Transforms for Spherical Gauss-Laguerre Basis Functions2018-03-26Paper
Recovery of periodicities hidden in heavy‐tailed noise2018-02-19Paper
Smoothing of weights in the Bernstein approximation problem2017-12-08Paper
Approximation of 2π-periodic functions by Taylor—Abel—Poisson operators in the integral metric2017-07-11Paper
On approximation of functions by algebraic polynomials in Hölder spaces2016-12-07Paper
Boundedness of Lebesgue constants and interpolating Faber bases2016-10-17Paper
Two ideals connected with strong right upper porosity at a point2016-02-01Paper
Multivariate Anisotropic Interpolation on the Torus2015-10-09Paper
Sharp estimates of approximation of periodic functions in Hölder spaces2015-09-28Paper
A Modification of Hermite Sampling with a Gaussian Multiplier2015-07-20Paper
Multivariate periodic wavelets of de la Vallée Poussin type2015-05-11Paper
Periodic wavelet frames and time-frequency localization2014-07-18Paper
Polynomial Schauder basis of optimal degree with Jacobi orthogonality2014-01-08Paper
Simultaneous approximation by Bernstein operators in Hölder norms2013-04-19Paper
A new estimate for Hölder approximation by Bernstein operators2012-11-15Paper
On the problem of parameter estimation in exponential sums2012-06-26Paper
Fast summation of functions on the rotation group2010-11-03Paper
$L^p$ Bernstein estimates and approximation by spherical basis functions2010-08-30Paper
https://portal.mardi4nfdi.de/entity/Q35677502010-06-17Paper
Multivariate periodic wavelet analysis2009-12-15Paper
On a filter for exponentially localized kernels based on Jacobi polynomials2009-12-03Paper
A fast algorithm for nonequispaced Fourier transforms on the rotation group2009-11-27Paper
Polynomial operators for spectral approximation of piecewise analytic functions2009-01-08Paper
ASYMPTOTIC FORMULAS FOR THE FRAME COEFFICIENTS GENERATED BY LAGUERRE AND HERMITE TYPE POLYNOMIALS2008-05-14Paper
On some cubature formulas on the sphere2006-12-07Paper
Kernel-based methods for inversion of the Radon transform on SO(3) and their applications to texture analysis2006-10-31Paper
On local smoothness classes of periodic functions2006-03-21Paper
Interpolatory band-limited wavelet bases on the sphere2006-03-02Paper
https://portal.mardi4nfdi.de/entity/Q54652912005-08-22Paper
https://portal.mardi4nfdi.de/entity/Q46591482005-03-21Paper
On the connection of uncertainty principles for functions on the circle and on the real line2003-12-16Paper
https://portal.mardi4nfdi.de/entity/Q44389582003-12-10Paper
https://portal.mardi4nfdi.de/entity/Q44166902003-08-05Paper
https://portal.mardi4nfdi.de/entity/Q45501092003-03-16Paper
https://portal.mardi4nfdi.de/entity/Q31477302002-09-22Paper
https://portal.mardi4nfdi.de/entity/Q27816372002-09-15Paper
https://portal.mardi4nfdi.de/entity/Q44850802001-08-12Paper
Polynomial frames on the sphere2001-06-19Paper
https://portal.mardi4nfdi.de/entity/Q45139932001-05-10Paper
https://portal.mardi4nfdi.de/entity/Q44238242001-01-01Paper
https://portal.mardi4nfdi.de/entity/Q49380632000-04-25Paper
On the detection of singularities of a periodic function2000-03-21Paper
https://portal.mardi4nfdi.de/entity/Q42599371999-11-11Paper
Optimal functions for a periodic uncertainty principle and multiresolution analysis1999-10-04Paper
https://portal.mardi4nfdi.de/entity/Q42315851999-03-14Paper
Bounded quasi-interpolatory polynomial operators1999-02-17Paper
https://portal.mardi4nfdi.de/entity/Q42262211999-01-24Paper
https://portal.mardi4nfdi.de/entity/Q44006721998-11-17Paper
https://portal.mardi4nfdi.de/entity/Q43799411998-03-11Paper
https://portal.mardi4nfdi.de/entity/Q43786141998-03-05Paper
Orthogonal algebraic polynomial Schauder bases of optimal degree1998-02-01Paper
https://portal.mardi4nfdi.de/entity/Q43729761997-12-18Paper
Wavelets based on orthogonal polynomials1997-12-16Paper
https://portal.mardi4nfdi.de/entity/Q48879221997-11-25Paper
Polynomial wavelets on the interval1996-07-02Paper
Multivariate trigonometric wavelet decompositions1995-12-18Paper
Trigonometric interpolation and wavelet decompositions1995-08-13Paper
https://portal.mardi4nfdi.de/entity/Q43248061995-08-06Paper
https://portal.mardi4nfdi.de/entity/Q43258151995-03-13Paper
A theorem of gopengauz type with added interpolatory conditions1995-02-22Paper
Convergence rate for trigonometric interpolation of non-smooth functions1995-02-12Paper
Lagrange interpolation on extended generalized Jacobi nodes1994-02-24Paper
Lagrange interpolation for functions of bounded variation1994-02-17Paper
https://portal.mardi4nfdi.de/entity/Q40266991993-02-21Paper
https://portal.mardi4nfdi.de/entity/Q40165941993-01-16Paper
https://portal.mardi4nfdi.de/entity/Q40022001992-09-18Paper
https://portal.mardi4nfdi.de/entity/Q39758511992-06-26Paper
Error estimates in generalized trigonometric Hölder-Zygmund norms1992-06-25Paper
https://portal.mardi4nfdi.de/entity/Q39721911992-06-25Paper
On the Order of Convergence of Simultaneous Approximation by Lagrange-Hermite Interpolation1991-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34710061989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47316371989-01-01Paper
Trigonometric interpolation in Hölder spaces1988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34886571988-01-01Paper
On the approximation by de la Vallée Poussin sums and interpolatory polynomials in Lipschitz norms1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37567411987-01-01Paper
Trigonometrische Interpolation von Funktionen beschränkter Variation1985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37128961984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33143441983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36711871982-01-01Paper

Research outcomes over time

This page was built for person: Jürgen Prestin